Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Hassett, Brendan and Tschinkel, Yuri 2014. Embedding pointed curves in K3 surfaces. Mathematische Zeitschrift, Vol. 278, Issue. 3-4, p. 927.


    Hillar, Christopher J. and Sottile, Frank 2013. Complex Static Skew-Symmetric Output Feedback Control. SIAM Journal on Control and Optimization, Vol. 51, Issue. 4, p. 3011.


    Leung, Naichung Conan and Li, Changzheng 2013. Quantum Pieri rules for tautological subbundles. Advances in Mathematics, Vol. 248, p. 279.


    Buch, Anders Skovsted Kresch, Andrew and Tamvakis, Harry 2012. Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, Vol. 354, Issue. 3, p. 801.


    López Martín, Alberto 2012. Gromov–Witten invariants and rational curves on Grassmannians. Journal of Geometry and Physics, Vol. 62, Issue. 2, p. 563.


    CHEONG, DAEWOONG 2011. VAFA-INTRILIGATOR TYPE FORMULAS AND QUANTUM EULER CLASSES FOR LAGRANGIAN AND ORTHOGONAL GRASSMANNIANNS. International Journal of Algebra and Computation, Vol. 21, Issue. 04, p. 575.


    Leung, N. C. and Li, C. 2011. Classical Aspects of Quantum Cohomology of Generalized Flag Varieties. International Mathematics Research Notices,


    López Martín, Alberto 2011. Gromov–Witten invariants and rational curves on Grassmannians. Journal of Geometry and Physics, Vol. 61, Issue. 1, p. 213.


    Maszczyk, Tomasz 2011. Computing genus zero Gromov–Witten invariants of Fano varieties. Journal of Geometry and Physics, Vol. 61, Issue. 6, p. 1079.


    Chaput, P.-E. Manivel, L. and Perrin, N. 2010. Quantum Cohomology of Minuscule Homogeneous Spaces II Hidden Symmetries. International Mathematics Research Notices,


    Buch, Anders Skovsted Kresch, Andrew and Tamvakis, Harry 2009. Quantum Pieri rules for isotropic Grassmannians. Inventiones mathematicae, Vol. 178, Issue. 2, p. 345.


    Chaput, P. E. Manivel, L. and Perrin, N. 2008. Quantum Cohomology of Minuscule Homogeneous Spaces. Transformation Groups, Vol. 13, Issue. 1, p. 47.


    ×

Quantum cohomology of orthogonal Grassmannians

  • Andrew Kresch (a1) and Harry Tamvakis (a2)
  • DOI: http://dx.doi.org/10.1112/S0010437X03000204
  • Published online: 01 December 2007
Abstract

Let V be a vector space with a non-degenerate symmetric form and OG be the orthogonal Grassmannian which parametrizes maximal isotropic subspaces in V. We give a presentation for the (small) quantum cohomology ring QH*(OG) and show that its product structure is determined by the ring of $\widetilde{P}$-polynomials. A ‘quantum Schubert calculus’ is formulated, which includes quantum Pieri and Giambelli formulas, as well as algorithms for computing Gromov--Witten invariants. As an application, we show that the table of three-point, genus zero Gromov–Witten invariants for OG coincides with that for a corresponding Lagrangian Grassmannian LG, up to an involution.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Quantum cohomology of orthogonal Grassmannians
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Quantum cohomology of orthogonal Grassmannians
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Quantum cohomology of orthogonal Grassmannians
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: